Vol. 16, No. 1, 1966

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
On the construction of certain bounded continuous functions

Jean-Pierre Kahane

Vol. 16 (1966), No. 1, 129–132
Abstract

We give an elementary method for constructing continuous functions fulfilling the hypothesis of Theorem 1 of the preceding paper. Such functions thus constitute counterexamples to the proposition and theorem discussed therein.

Mathematical Subject Classification
Primary: 42.58
Milestones
Received: 22 December 1964
Published: 1 January 1966
Authors
Jean-Pierre Kahane